I am 52 I also suffer from hyperthyroidism and I have also gained weight. I have been able to take off about 4-5 pounds over a period of 30 days but it's not easy. I used to be 150 now I am am 165. I have brand new suits that I want and need to wear that don't fit me and this stinks. I take a thyroid pill every day to maintain my thyroid level. I've been on this pill since 2004. Miss M have a blood test done to see where your thyroid level is at and if you have a good Dr. he/she should be able t put you on a thyroid pill that will help you keep a normal thyroid. I wish you luck. It's not easy nor fun. A friend of mine who had her thyroid taken out now suffers from Graves Disease and it has affected her eye lids/eyes. Your Thyroid rules your body. I suggest again to seek medical attention. Thyroid is nothing to laugh at.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.